On series of discrete random variables, 1 : real trinomial distributions with fixed probabilities
Structure theory of set addition, Astérisque no. 258  (1999), p. 411-423
@incollection{AST_1999__258__411_0,
     author = {Deshouillers, Jean-Marc and Freiman, Gregory A. and Moran, William},
     title = {On series of discrete random variables, 1 : real trinomial distributions with fixed probabilities},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {411-423},
     zbl = {0945.60011},
     mrnumber = {1701212},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__411_0}
}
Deshouillers, Jean-Marc; Freiman, Gregory A.; Moran, William. On series of discrete random variables, 1 : real trinomial distributions with fixed probabilities, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 411-423. http://www.numdam.org/item/AST_1999__258__411_0/

[1] Freiman G. A., Foundations of a structural theory of set addition. Translations of mathematical monographs, bf 37, Amer. Math. Soc., Providence, R.I., 1973. | MR 360496 | Zbl 0271.10044